Korean J. Math.  Vol 26, No 2 (2018)  pp.285-291
DOI: https://doi.org/10.11568/kjm.2018.26.2.285

A characterization of additive derivations on $C^*$-algebras

Ali Taghavi, Aboozar Akbari

Abstract


Let $\mathcal{A}$ be a unital $C^*$-algebra. It is shown that additive map $\delta:\mathcal{A}\rightarrow\mathcal{A}$ which satisfies
$$
\delta(|x|x)=\delta(|x|)x+|x|\delta(x),~~\forall x \in {\mathcal{A}}_{N}
$$
is a Jordan derivation on $\mathcal{A}$. Here, ${\mathcal{A}}_{N}$ is the set of all normal elements in $\mathcal{A}$. Furthermore, if $\mathcal{A}$ is a semiprime $C^*$-algebra then
$\delta$ is a derivation.


Keywords


additive derivations, biadditive map, jordan derivations.

Subject classification

46J10, 47B48.

Sponsor(s)



Full Text:

PDF

References


K. I. Beidar, M. Bresar, M. A. Chebator and W. A. Martindale 3rd , On Hersteins Lie map conjectures II, J. Algebra 238 (2001), no. 1, 239-264. (Google Scholar)

M. Bresar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104(1988), 1003-1006. (Google Scholar)

M. Bresar, Jordan mappings of semiprime rings, J. Algebra. 127(1989), 218-228. (Google Scholar)

M. Bresar, P. Semrl, Commutativity preserving linear maps on central simple algebras, Journal of algebra, 284 (2005) 102-110. (Google Scholar)

J. Cusak, Jordan derivations on rings, Proc. Amer. Math. Soc. 53 (1975), 321-324. (Google Scholar)

A. B. A. Essaleha, A. M.Peralta, Linear maps on C*-algebras which are derivations or triple derivations at a point, Linear Algebra and its Applications 538(2018)121. (Google Scholar)

B. E. Johnson , Symmetric amenability and the nonexistence of Lie and Jordan derivations, Math. Proc. Camb. Phil. Soc. 120 (1996), 455-473. (Google Scholar)

U.Haagerup and N. Laustsen, , Weak amenability of C-algebras and a theorem of Gold-stein, Banach algebras 97 (Blaubeuren), 223-243, de Gruyter, Berlin, 1998. (Google Scholar)

I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957) 1104-1119. (Google Scholar)

Shoichiro sakai, Operator algebras in dynamical systems, Volume 41, Cambrige University press, 2008. (Google Scholar)

Vukman , Jordan derivations on prime rings, Bull. Austral. Math. Soc.,37 (1988), 321-322. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr